Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9508
Title: Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model
Authors: Wang, ZA 
Zhao, K
Keywords: Chemotaxis
Classical solution
Convergence rate
Diffusion limit
Global well-posedness
Initial-boundary value problem
Long-time behavior
Issue Date: 2013
Publisher: Amer Inst Mathematical Sciences
Source: Communications on pure and applied analysis, 2013, v. 12, no. 6, p. 3027-3046 How to cite?
Journal: Communications on Pure and Applied Analysis 
URI: http://hdl.handle.net/10397/9508
ISSN: 1534-0392
DOI: 10.3934/cpaa.2013.12.3027
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.